Analysis of some nonlinear deterministic oscillators using extended averaged equation approach
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/27/1/5712Abstract
The paper presents an application of extended averaged equation approach in investigating some nonlinear oscillation problems. The main idea of the method is briefly described and numerical simulations are carried out for some nonlinear oscillators. The results in analyzing oscillation systems with strong nonlinearity show advantages of the method.
Downloads
Downloads
Published
31-03-2005
How to Cite
Hai, N. Q. (2005). Analysis of some nonlinear deterministic oscillators using extended averaged equation approach. Vietnam Journal of Mechanics, 27(1), 32–40. https://doi.org/10.15625/0866-7136/27/1/5712
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.